IVF-Infertility.com home

Hi i am New need answers a.s.a.p please due to i.v.f

Discussion forum for those particularly interested in infertility.

Hi i am New need answers a.s.a.p please due to i.v.f

Postby jobygirl » Thu Nov 11, 2010 10:03 am

Hi My Name Is jo,

I have two i.v.f's with nhs for free, failed first one, failed frozen one, but got pregnant on second free go but lost embies 33hours later in May this year. Now we have got with a private clinic in Manchester called Manchester Care they've been brillant up to now but i have been put on three lots of Tablets, Been taking Prognova 2mg for two weeks now had no problems with them only at start for two days felt sick, also i am on steroids of 2mg 1 a day these make me feel very bloated and abit sick 1st day on these at moment, and i have been put on metformin chloride which give me major heart burn feel very sick and have been sick and toilet trouble too, running to toilet every couple of hours, i started the metform one and half weeks ago and my consultant told me to stop them till i felt better and then start them again and take it half an hour before bed which seems to work for the heartburn only had a touch of it in the night but the thing i dread is i have to take two of metformin a day from wednesday next week and then three metformin the week after and the fourth week i will be on 800mg of metformin plus the steroids once a day throughout the four weeks and the prognova once a day for the 4 weeks.

Can anyone tell me how long the sickness and being sick, toilet trouble and heartburn will last for and also bloating throughout all of the tablets. It tires me out keep being sick once a day and the heartburn is the one that makes me sick. i just hope it all subsides the side effects within a week i hate taking tablets and i don't know if its causing other damage to my body, i do have a stomach ulcer that flares up now and then but has kept away for two years now but i really do hope that none of these tablets set it off, if anyone can help with my questions i would be really happy, thankyou for reading my topic so sorry its long its just i want to feel normal again.

Thankyou again and take care everyone. From JoJo. :(
jobygirl
Newbie
 
Posts: 2
Joined: Thu Nov 11, 2010 9:31 am

Re: Hi i am New need answers a.s.a.p please due to i.v.f

Postby flower2007 » Thu Nov 18, 2010 8:20 pm

Gosh hun.. I know what your going thru..It will last untill your body gets used to it.

Things you can do to relieve the discomfort. Theres Phenergan that may be ok to take..it will make you sleepy but it will take away your stomach discomfort. Talk to your doc about it and ask if you get a script for it. Hope you get to feeling better soon
flower2007
Newbie
 
Posts: 11
Joined: Thu Nov 18, 2010 5:44 pm


Return to Infertility

Who is online

Users browsing this forum: No registered users and 2 guests